# SDR SWAA2018042421378

- Difficulty date: April 19, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 48,065 hours, 28,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY M1673 FAILED A CAPACITY TEST.  R & R THE BATTERY IAW MM.
